# SDR DALA2025081906189

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 77,496 hours, 31,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE FS 887 BTWN S-26L AND S-27L. C/W ERA 628536-14 REV ORIG FUSELAGE SKIN DAMAGE FS 887 BTWN S-26L AND S-27L. ENSURED PRI 628536-14 REV 0,1,2,3 MATCHES ERA 628536-14 REV ORIG.
